# SDR R7MA0000620

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 1090101433
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN AND GROOVED BEYOND LIMITS.  (X)
